RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 2, Pages 74–75 (Mi faa1625)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

Elliptic operators with boundary conditions on a subset of measure zero

A. N. Kochubei


Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:2, 137–139

Bibliographic databases:

UDC: 517.9
Received: 14.02.1980

Citation: A. N. Kochubei, “Elliptic operators with boundary conditions on a subset of measure zero”, Funktsional. Anal. i Prilozhen., 16:2 (1982), 74–75; Funct. Anal. Appl., 16:2 (1982), 137–139

Citation in format AMSBIB
\Bibitem{Koc82}
\by A.~N.~Kochubei
\paper Elliptic operators with boundary conditions on a subset of measure zero
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 2
\pages 74--75
\mathnet{http://mi.mathnet.ru/faa1625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659171}
\zmath{https://zbmath.org/?q=an:0506.35029}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 2
\pages 137--139
\crossref{https://doi.org/10.1007/BF01081632}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PY26000012}


Linking options:
  • http://mi.mathnet.ru/eng/faa1625
  • http://mi.mathnet.ru/eng/faa/v16/i2/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Geiler, V. A. Margulis, “Anderson localization in the nondiscrete maryland model”, Theoret. and Math. Phys., 70:2 (1987), 133–140  mathnet  crossref  mathscinet  isi
    2. A. N. Kochubei, “The differentiation operator on subsets of the field of $p$-adic numbers”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 289–305  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Koshmanenko, V, “Construction of singular perturbations by the method of rigged Hilbert spaces”, Journal of Physics A-Mathematical and General, 38:22 (2005), 4999  crossref  isi
    4. Malamud M.M., Shmudgen K., “Operatory shredingera s tochechnymi vzaimodeistviyami i radialnye polozhitelno opredelennye funktsii”, Doklady akademii nauk, 448:5 (2013), 510–510  elib
    5. Koshmanenko V. Dudkin M., “Method of Rigged Spaces in Singular Perturbation Theory of Self-Adjoint Operators”, Method of Rigged Spaces in Singular Perturbation Theory of Self-Adjoint Operators, Operator Theory Advances and Applications, 253, Springer Int Publishing Ag, 2016, 1–237  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:170
    Full text:82
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020